# SDR TU32003F00005

- Difficulty date: March 18, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N303PS
- Make and model: Bell 230
- Aircraft serial: 23016
- Engine: Allsn 250C30
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Liner
- Part number: 222010548105
- Condition: Worn
- Location: Gearbox Mount
- Part time: 2,469 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTACHING END AT FLEXTURE WORN AND NEEDS BUFFER PAD REPLACED.
